Linear codes associated to skew-symmetric determinantal varieties

Peter Beelen*, Prasant Singh

*Corresponding author for this work

Research output: Contribution to journalJournal articleResearchpeer-review

43 Downloads (Pure)


In this article we consider linear codes coming from skew-symmetric determinantal varieties, which are defined by the vanishing of minors of a certain fixed size in the space of skew-symmetric matrices. In odd characteristic, the minimum distances of these codes are determined and a recursive formula for the weight of a general codeword in these codes is given.

Original languageEnglish
JournalFinite fields and their applications
Pages (from-to)32-45
Publication statusPublished - 1 Jul 2019


  • Determinantal variety
  • Linear code
  • Minimum distance
  • Skew-symmetric matrices


Dive into the research topics of 'Linear codes associated to skew-symmetric determinantal varieties'. Together they form a unique fingerprint.

Cite this